# SDR ASAA2016020815336

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 27 hours, 17 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START DURING MASTER CAUTION RECALL, THE LT PACK LIGHT ILLUMINATED ON THE AIR CONDITIONING PANEL.  ACCOMPLISHED QRH.  PACK LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET.  ACFT GROUNDED. BITE CHECK ON LEFT PACK/ZONE TEMP CONTROL REVEALED, TCV-THIS PACK, REF AMM 21-61-00.  FAULT CLEARED AFTER RESET.
